# SDR 2007UALA02700

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 44,097 hours, 8,337 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Smoke
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN COCKPIT COMING FROM WX RADAR.  PULLED C/B'S AND SMOKE DISSIPATED.   [08-17-07]    REPLACED WX RADAR CONTROL PANEL, BITE TEST OK.  AIRPLANE RETURNED TO SERVICE.
